We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
You're enjoying temporary access to this content

Welcome to PracticeUpdate! We hope you are enjoying temporary access to this content. Please register today for a free account and gain full access to all of our expert-selected content.

Already Have An Account? Log in Now

featured
Published in Cardiology

Journal Scan / Research · September 22, 2016

Causal Association Suggested Between Loperamide and Torsades de Pointes

JACC: Clinical Electrophysiology

 

TAKE-HOME MESSAGE

abstract

This abstract is available on the publisher's site.

Access this abstract now  

Additional Info

JACC: Clinical Electrophysiology
Potent Inhibition of hERG Channels by the Over-the-Counter Antidiarrheal Agent Loperamide
JACC Clin Electrophysiol 2016 Sep 14;[EPub Ahead of Print], MG Klein, MCP Haigney, PS Mehler, N Fatima, TP Flagg, MJ Krantz

Further Reading